Free access
Issue
ESAIM: M2AN
Volume 36, Number 3, May/June 2002
Page(s) 427 - 460
DOI http://dx.doi.org/10.1051/m2an:2002020
Published online 15 August 2002
  1. J. Bastien, M. Schatzman and C.-H. Lamarque, Study of some rheological models with a finite number of degrees of freedom. Eur. J. Mech. A Solids 19 (2000) 277-307. [CrossRef] [MathSciNet]
  2. J. Bastien, M. Schatzman and C.-H. Lamarque, Study of an elastoplastic model with an infinite number of internal degrees of freedom. Eur. J. Mech. A Solids 21 (2002) 199-222. [CrossRef] [MathSciNet]
  3. J. Bastien, Étude théorique et numérique d'inclusions différentielles maximales monotones. Applications à des modèles élastoplastiques. Ph.D. Thesis, Université Lyon I (2000). number: 96-2000.
  4. H. Brezis, Perturbations non linéaires d'opérateurs maximaux monotones. C. R. Acad. Sci. Paris Sér. A-B 269 (1969) 566-569.
  5. H. Brezis, Problèmes unilatéraux. J. Math. Pures Appl. 51 (1972) 1-168. [MathSciNet]
  6. H. Brezis, Opérateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert. North-Holland Publishing Co., Amsterdam (1973). North-Holland Mathematics Studies, No. 5. Notas de Matemática (50).
  7. M.G. Crandall and L.C. Evans, On the relation of the operator tial/tials + tial/tialτ to evolution governed by accretive operators. Israel J. Math. 21 (1975) 261-278. [CrossRef] [MathSciNet]
  8. R. Dautray and J.-L. Lions, Analyse mathématique et calcul numérique pour les sciences et les techniques. Vol. 8. Masson, Paris (1988). Évolution: semi-groupe, variationnel., Reprint of the edition of 1985.
  9. A.L. Dontchev and E.M. Farkhi, Error estimates for discretized differential inclusion. Computing 41 (1989) 349-358. [CrossRef] [MathSciNet]
  10. A.L. Dontchev and F. Lempio, Difference methods for differential inclusions: a survey. SIAM Rev. 34 (1992) 263-294. [CrossRef] [MathSciNet]
  11. M.A. Freedman, A random walk for the solution sought: remark on the difference scheme approach to nonlinear semigroups and evolution operators. Semigroup Forum 36 (1987) 117-126. [CrossRef] [MathSciNet]
  12. U. Hornung, ADI-methods for nonlinear variational inequalities of evolution. Iterative solution of nonlinear systems of equations. Lecture Notes in Math. 953, Springer, Berlin-New York (1982) 138-148.
  13. A.G. Kartsatos, The existence of a method of lines for evolution equations involving maximal monotone operators and locally defined perturbations. Panamer. Math. J. 1 (1991) 17-27. [MathSciNet]
  14. F. Lempio and V. Veliov, Discrete approximations of differential inclusions. Bayreuth. Math. Schr. 54 (1998) 149-232.
  15. J.-L. Lions and E. Magenes, Problèmes aux limites non homogènes et applications. Vol. 1. Dunod, Paris (1968).
  16. G. Lippold, Error estimates for the implicit Euler approximation of an evolution inequality. Nonlinear Anal. 15 (1990) 1077-1089. [CrossRef] [MathSciNet]
  17. V. Veliov, Second-order discrete approximation to linear differential inclusions. SIAM J. Numer. Anal. 29 (1992) 439-451. [CrossRef] [MathSciNet]
  18. E. Zeidler, Nonlinear functional analysis and its applications. II/B. Springer-Verlag, New York (1990). Nonlinear monotone operators, Translated from german by the author and Leo F. Boron.

Recommended for you